JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SPECIAL HALF LIGHTLIKE SUBMANIFOLDS OF AN INDEFINITE SASAKIAN MANIFOLD
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SPECIAL HALF LIGHTLIKE SUBMANIFOLDS OF AN INDEFINITE SASAKIAN MANIFOLD
Jin, Dae Ho;
  PDF(new window)
 Abstract
In this paper, we study the geometry of half lightlike submanifolds of an indefinite Sasakian manifold. There are several different types of half lightlike submanifolds of an indefinite Sasakian manifold according to the form of its structure vector field. We study two types of them here: tangential and ascreen half lightlike submanifolds.
 Keywords
tangential and ascreen half lightlike submanifold;totally umbilical;screen conformal;indefinite Sasakian manifold;
 Language
English
 Cited by
1.
INDEFINITE TRANS-SASAKIAN MANIFOLD ADMITTING AN ASCREEN HALF LIGHTLIKE SUBMANIFOLD,;

대한수학회논문집, 2014. vol.29. 3, pp.451-461 crossref(new window)
 References
1.
A. Bejancu, Geometry of CR-submanifolds, D. Reil, Dordrecht, 1986.

2.
C. Calin, Contributions to geometry of CR-submanifold, Thesis, University of Iasi (Romania), 1998.

3.
G. de Rham, Sur la reductibilite d'un espace de Riemannian, Comm. Math. Helv. 26 (1952), 328-344 crossref(new window)

4.
K. L. Duggal and A. Bejancu, Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications, Kluwer Acad. Publishers, Dordrecht, 1996.

5.
K. L. Duggal and D. H. Jin, Half-Lightlike Submanifolds of Codimension 2, Math. J. Toyama Univ. 22 (1999), 121-161.

6.
K. L. Duggal and D. H. Ji, Null curves and Hypersurfaces of Semi-Riemannian Manifolds, World Scientific, 2007.

7.
K. L. Duggal and B. Sahin, Generalized Cauchy-Riemann lightlike submanifolds of Kaehler manifolds, Acta Math. Hungar. 112 (2006), no. 1-2, 107130. crossref(new window)

8.
K. L. Duggal and B. Sahin, Lightlike Submanifolds of indefinite Sasakian manifolds, Int. J. Math. Math. Sci. 2007 (2007), Art. ID 57585, 21 pp.

9.
D. H. Jin, Geometry of lightlike hypersurfaces of an indefinite Sasakian manifold, Indian J. Pure Appl. Math. 41 (2010), no. 4, 569-581. crossref(new window)

10.
D. H. Jin, Transversal half lightlike submanifolds of an indefinite Sasakian manifold, J. Korea Soc. Math. Educ. Ser. B Pure Appl. Math. 18 (2011), no. 1, 51-62. crossref(new window)

11.
D. H. Jin, Half lightlike submanifolds of an indefinite Sasakian manifold, J. Korea Soc. Math. Educ. Ser. B Pure Appl. Math. 18 (2011), no. 2, 173-183. crossref(new window)

12.
T. H. Kang, S. D. Jung, B. H. Kim, H. K. Pak, and J. S. Pak, Lightlike hypersurfaces of indefinite Sasakian manifolds, Indian J. Pure Appl. Math. 34 (2003), no. 9, 1369-1380.

13.
D. N. Kupeli, Singular Semi-Riemannian Geometry, Mathematics and Its Applications, Kluwer Acad. Publishers, Dordrecht, 1996.